# SDR HALA2023031400008

- Difficulty date: March 11, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 31,985 hours, 19,264 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ANTI SKID FAIL - ON APPROACH TO OGG. OK TO CONTINUE PER MEL 32-45-01 MDDR #401785. PLACARD INSTALLED. MIC UPDATED. PERFORMED FIM 32-41 TASK 805. RTS PASSED NO CURRENT FAULTS NOTED. THIS CLEARS MEL. PLACARD REMOVED, MIC SHEET UPDATED. OK FOR SERVICE.
